# SDR ASAA9610140

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 2612 · Fire Detection
- Part: Fire Module
- Part number: 20035008300
- Condition: Inoperative
- Location: Wheel Well
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANC - FLT 55 - UPON DESCENT INTO ANC, THE WHEEL WELL FIRE WARNING LIGHT ILLUMINATED INTERMITTENTLY.  FIRE WARNING TEST NORMAL AND AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED WHEEL WELL WIRING AND DETECTION LOOP, NO FAULTS FOUND.  REPLACED WHEEL WELL FIRE DETECTION MODULE AND SYSTEM OPS CHECKS NORMAL.  (M)
